Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Injections and High blood sugar levels afterwards

TamiGTTamiG Posts: 19
edited 06/11/2012 - 8:41 AM in Spinal Injections

Was just wondering if anyone out there has experienced high blood sugare readings after their injects. I have type 2 diabities and have been able to control my levels with diet and excersize. I just had my secound injection yesterday (Tue. 2/9) my reading before the injection was right on for fasting 91. Today I get up a my pre breakfast reading is 240. I called my ortho's office (workmans comp. Dr.) and they said that it was fine just if it should go over 300 maybe to watch it close. WHAT! I had a reading of before bedtime of 500 last night! I have never had such crazy readings.
Has anyone ever experienced this??? I don't want to end up on meds. I would rather stop the injections as they don't seem to be doing any good and it is a Baind Aid fix to me.

Thanks you for your feed back,
Tami G.
Sign In or Register to comment.